Home > APM>
Biography

Prof. Constantin Buse

Department of Mathematics

West University of Timisoara, Romania

Foreign Professor


Email: buse@math.uvt.ro


Qualifications

Ph.D., West University of Timisoara, Romania

M.S., University of Craiova, Romania

B.S., University of Timisoara, Romania


Publications (Selected)

  1. C. Buse, A. Zada, Boundedness and exponential stability for periodic time dependent systems, Electronic Journal of Qualitative Theory of Differential Equations, 37(2009), 1-9.
  2. C. Buse, C. P. Niculescu, An ergodic characterization of uniformly exponentially stable evolution families, Bull. Math. Soc. Sci. Math. Roum., Tome 52(100), 2009, 33-40.
  3. C. Buse, A. D. R. Choudary, S. S. Dragomir and M. S. Prajea, On Uniform Exponential Stability of Exponentially Bounded Evolution Families, Integral Equation Operator Theory, 61(2008), 325-340.
  4. C. Buse, M. S. Prajea, Asymptotic behavior of discrete and continuous semigroups on Hilbert spaces, Bull. Math. Soc. Sci. Math. Roumanie, Tome 51(99), 2008, 123-135.
  5. C. Buse, C. P. Niculescu, A condition of uniform exponential stability for semigroups, Mathematical Inequalities and Applications, 11(2008), 529-536.
  6. C. Buse, M. Megan, M. Prajea, P. Preda, The strong variant of a Barbashin’s theorem on stability for non-autonomous differential equations in Banach spaces, Integral Equations Operator Theory, 59(2007), 491-500.
  7. N. S. Barnett, C. Buse, P. Cerone and S. S. Dragomir, Some Gr¨uss type inequalities for vector valued functions in Banach spaces and applications, Tamsui Oxford Journal of Mathematical Sciences, 23(2007), 91-103.
  8. C. Buse, P. Cerone, S.S. Dragomir, and J. Roumeliotis, A refinement of Gr¨uss inequality for the Bochner integral of vector-valued functions in Hilbert spaces and applications, Journal of the Korean Mathematical Society, 43(2006) pp. 911-929.
  9. N. S. Barnett, C. Buse, P. Cerone, S. S. Dragomir, Integral characterizations for exponential stability of semigroups and evolution families on Banach spaces, Bulletin of the Belgian, Mathematical Society-Simon Stevin, 13 (2006), 345-353.
  10. C. Buse, P. Cerone, S.S. Dragomir, and A. Sofo, Uniform asymptotic stability
  11. of periodic discrete systems in Banach spaces, Journal of Difference Equations and Applications 11(2005), 1081-1088.
  12. C. Buse, C. P. Niculescu, and J. Pecaric, Asymptotic stability and integral inequalities for solutions of linear systems on Radon-Nikodym spaces, Mathematical Inequalities and Applications, 8 (2005), 347-356.
  13. C. Buse, S. S. Dragomir, A Kallman-Rota Inequality for Evolution Semigroups, Mathematical Inequality and Applications, 7(2004), 95-101.
  14. Sorina Barza, Constantin Buse, & Josip Pecaric, New characterizations of asymptotic stability for evolution families on Banach spaces, Electron. J. Diff. Equations., 2004(2004), 1-9.
  15. C. Buse, A characterization of exponential stability for periodic evolution families in terms of lower semi-continuous functionals, Electronic Journal of Qualitative Theory of Differential Equations, Proc. 7th Coll. QTDE (2004), 1-7.
  16. C. P. Niculescu, C. Buse, The Hardy- Landau-Littlewood Inequalities with Less Smoothness, Journal of Inequalities in Pure and Applied Mathematics, 4 (GI8), 2003, 1-8.
  17. C. Buse & V. Lupulescu, Exponential stability of linear and almost periodic systems on Banach spaces, Electron. J. Diff. Equations, 2003(2003), 1-7.
  18. Constantin Buse, Gheorghe Cainiceanu and Ciprian Preda, A class of exponentially stable semigroups on Banach spaces, International Journal of Differential Equations and Applications, Academic Publications, 7(2003), 43-48.
  19. Constantin Buse and Oprea Jitianu, A new theorem on exponential stability of evolution families on Banach spaces, Electronic Journal of Differential Equations, 2003(2003), 1-10
  20. C. Buse and O. Jitianu, Datko-Pazy type theorems for strongly continuous semigroups, IJPAM, International Journal of Pure and Applied Mathematics, Academic Publications, 2 (2002), 281-286.
  21. C. Buse, O. Jitianu and C. Preda, Exponential Stability for Solutions of Linear Differential Equations with Periodic Coefficients, International Journal of Differential Equations and Applications, Academic Publications, 5(2002), 45-54.

Profile Details
Null